# SDR CA140320003

- Difficulty date: March 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105362364
- Condition: Frayed
- Location: Aileron
- Part time: 1,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS IS A 2005 172S AIRPLANE WITH 1300 HOURS TOTAL TIME & THE ACFT HAS BEEN HUNGERED MOSTLY THAT WE ARE IMPORTING.  DUE TO PAST EXPERIENCE OF FINDING FRAYED AILERON CABLES IN THESE MODELS, THE AILERON CABLES IN THE WINGS WERE REMOVED FOR DETAILED INSPECTION WHERE THE CABLES CONTACT THE WING RUB STRIPS.  AGAIN FOUND CONSIDERABLE WEAR & ALSO FRAYED STRANDS IN SOME LOCATIONS.  REPLACED THE CABLES WITH GALVANIZED CONTROL CABLES IN PLACE OF THE ORIGINAL STAINLESS STEEL CABLES.  THE STAINLESS STEEL CABLES JUST DO NOT STAND UP IN THESE LOCATIONS.
